# SDR ASAA2019030728544

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,572 hours, 5,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILUMINATES DURING MASTER RECALL. LIGHT EXTINGUISHES UPON MASTER RECALL RESET. GROUNDED - YES. PERFORMED FIM 21-53 TASK 810, FIM TASK 21-00-00-800-803, FIM 21-51 TASK 804. OPS TESTED NORMAL AND UNABLE TO DUPLICATE FAULT.
